MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HANDLE SLEEVE; RIGID LARYNGOSCOPE HANDLE SLEEVE

KARL STORZ SE & CO. KG HANDLE SLEEVE; RIGID LARYNGOSCOPE HANDLE SLEEVE
Model Number 8546
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that during a procedure on nov-10-2023, the device broke and cut the patient.

Brand Name
HANDLE SLEEVE
Common Device Name
RIGID LARYNGOSCOPE HANDLE SLEEVE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
MDR Report Key18271380
Report Number2020550-2023-00379
Device Sequence Number11738619
Product Code CCW
UDI-Device Identifier04048551210130
UDI-Public4048551210130
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2023
Report Date (Section F) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8546
Device Catalogue Number8546
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/10/2023
Event Location Hospital
Date Report to Manufacturer11/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown